# SDR AALA202101259006

- Difficulty date: January 24, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N409AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 9178
- Aircraft time: 2,255 hours, 751 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LAVATORY SMOKE WARNING DURING CRUISE.  ALL 4 LAVATORIES CHECKED AND NO EVIDENCE OF SMOKE FOUND.  ACCOMPLISHED POWER UP RESET AND OPERATIONAL CHECKS FOR ALL LAVATORY SMOKE DETECTORS, PER  AMM 26-17-00.
